# SDR SWAA2023092191839

- Difficulty date: August 21, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 51,989 hours, 31,418 cycles
- System (JASC): 5240 · Service Doors
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SCUFF PLATE HAS CRACK AT THE CORNER; SEE DOT # 0015<[01] RECEIVED & VERIFIED NEW SCUFF PLATE P/N: 141A8431-3; PO# 2028887; ISSUE TAG: PW192. INSTALLATION OF PLATE TRANSFER TO CARD: TTG8Q0023FZ5.;[02] VERIFIED STEP 1
